×

zbMATH — the first resource for mathematics

The bounds on the solutions of certain two-dimensional delay dynamic systems on time scales. (English) Zbl 1219.34118
Summary: By means of a new linear Gronwall-Bellman inequality on time scales and an elementary inequality, the bounds on the solutions of a class of new nonlinear two-dimensional dynamic systems on time scales are obtained.

MSC:
34N05 Dynamic equations on time scales or measure chains
34K12 Growth, boundedness, comparison of solutions to functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hilger, S., Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[2] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston, MA · Zbl 0978.39001
[3] Bohner, M.; Peterson, A., Advanced dynamic equations on time scales, (2003), Birkhäuser Boston, MA
[4] Akin-Bohner, E.; Bohner, M.; Akin, F., Pachpatte inequalities on time scales, JIPAM. J. inequal. pure appl. math., 6, 1, (2005), Article 6, 23 pages (electronic) · Zbl 1086.34014
[5] Bohner, M.; Stević, S., Asymptotic behavior of second-order dynamic equations, Appl. math. comput., 188, 1503-1512, (2007) · Zbl 1124.39003
[6] Anderson, D.R., Dynamic double integral inequalities in two independent variables on time scales, J. math. inequal., 2, 163-184, (2008) · Zbl 1170.26306
[7] Ferreira, Rui A.C.; Torres, Delfim F.M., Generalizations of gronwall – bihari inequalities on time scales, J. difference equ. appl., 15, 6, 529-539, (2009) · Zbl 1170.26013
[8] Li, Wei Nian, Some delay integral inequalities on time scales, Comput. math. appl., 59, 1929-1936, (2010) · Zbl 1189.26046
[9] Jiang, F.C.; Meng, F.M., Explicit bounds on some new nonlinear integral inequalities with delay, J. comput. appl. math., 205, 479-486, (2007) · Zbl 1135.26015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.